# SDR VNAA0707001

- Difficulty date: July 4, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 7,615 hours, 7,842 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE WHEN THE AIRCRAFT TERMINATED IN CLT.  MAINTENANCE INSPECTED AND FOUND LIGHTNING STRIKE DAMAGE TO THE LEFT HAND WINGLET TIP.  MAINTENANCE COMPLIED WITH A DETAILED LIGHTNING STRIKE INSPECTION FOR DAMAGE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 05-51-05-220-801 AND 05-51-220-803.  MAINTENANCE COMPLIED WITH TEMP REPAIR IN ACCORDANCE WITH REO 601R-57-30-001.  AIRCRAFT RELEASED FOR SERVICE.
